Ask an expert
Question

14 Jan 2004

diane 35 and hunger
Since I stopped using Diane 35 I am not half as hungry as I use to be. I wish I had done this years ago. I am now on Mirelle. What is in Diane that gave me such an appetite? I am amazed at this.
Answer 507 views
Expert
DietDoc
DietDoc

01 Jan 0001

Dear Lora
Any of the female hormone tablets can cause either an increase or a decrease in appetite and accompanying weight gain or loss. This is an individual reaction and can vary from woman to woman.
Best regards
DietDoc
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
31% - 9519 votes
No
69% - 20838 votes
Vote